# SDR DL757980448

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 1627 AND 1639 AND BETWEEN STR 28L AND 29L WAS DENTED AND GOUGED DUE TO GROUND DAMAGE.  THE DAMAGED AREA WAS CUT OUT AND A SKIN DOUBLER WAS INSTALLED PERER/A 364038-14, REV B.
